| Model Number |
67PFS40 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Codes |
Airway Obstruction (1699); Bradycardia (1751); Cyanosis (1798); Hypoxia (1918)
| Date of Event |
04/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Initial reporter sent report to fda is unknown.No product information has been provided to date.
Event or Problem Description
It was reported that the child had a history of ondine's syndrome and was ventilated during sleep via a tracheostomy tube.The patient was admitted to the department for a re-evaluation.At 8:30 in the morning, the professionals heard the ventilator alarm and observed that the ventilator was disconnected from the tracheostomy tube.The child was non reactive with blue lips, heart rate 37 and 7 percent oxygen saturation (spo2).Resuscitation was initiated.Ventilation was performed with a one-way valve self-filling balloon until help arrived.The cannula was blocked and suction was not possible.The cannula was changed and recovery of 100 percent spo2 and 80 cf occurred quickly with some insufflations.Additional information received indicated that the patient's status was recovered.The institution analyzed the situation and found that the main contributing factor was the lack of reporting of alarms from the patient's ventilator, which did not allow for rapid identification of the incident.